Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sheaves of $H$-spaces and sheaf cohomology


Author: James M. Parks
Journal: Trans. Amer. Math. Soc. 209 (1975), 143-156
MSC: Primary 55B30; Secondary 55D45
DOI: https://doi.org/10.1090/S0002-9947-1975-0377860-6
MathSciNet review: 0377860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of a sheaf of $H$-spaces is introduced and, using the Čech technique, a cohomology theory is defined in which the cohomology “groups” are $H$-spaces. The corresponding axioms of Cartan [3] for this theory are verified and other properties of the theory are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55B30, 55D45

Retrieve articles in all journals with MSC: 55B30, 55D45


Additional Information

Keywords: Sheaves, <IMG WIDTH="24" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$H$">-spaces, sheaf cohomology, &#268;ech theory, sheaf cohomology axioms
Article copyright: © Copyright 1975 American Mathematical Society